# SDR UIEA2022050600450

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Packing
- Part number: BACP11K6
- Part serial: NSN
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #1, DURING PNEUMATIC  LEAK  CHECK, FOUND  POINT  L WITH LEAK  REMOVED AND REPLACED PACKING &INBSP; ON LOCATION "K"  IAW  B767   AMM   20-11-00.     NO LEAKS NOTED  )
